# SDR ASAA2025052958345

- Difficulty date: May 29, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 74,213 hours, 39,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A13002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO LOWER RH FRAME AT STA 767 HAS CORROSION SRXR430X. GROUNDED - YES. REMOVED AND REPLACED SPLICE AT LOWER AFT CARGO LOWER RH FRAME AT STA 767 BETWEEN STGR 24R-25R IAW B737 SRM 51-10-02-0G-0 PARA 9 AND SRM 51-40-02-0G-0 PARA 4 AND DWG 14GA12G1 SRXR430X.
